A note on weakly \Aleph_1-separable P-groups

Автор: Danchev peteR. V.

Журнал: Владикавказский математический журнал @vmj-ru

Статья в выпуске: 1 т.9, 2007 года.

Бесплатный доступ

It is well-known by Hill-Griffith that there exist \aleph_1-separable $p$-primary groups which are not direct sums of cycles. A problem of challenging interest, mainly due to Hill (Rocky Mount. J. Math., 1971), is under what extra circumstances on the group structure this holds untrue, that is every \aleph_1-separable p-group is a direct sum of cyclic groups. We prove here that any weakly \aleph_1-separable p-group of cardinality not exceeding \aleph_1 is quasi-complete precisely when it is a bounded direct sum of cycles, thus partly answering the posed question in the affirmative.

Weakly \aleph_1-separable groups, quasi-complete groups, torsion-complete groups, bounded groups

Короткий адрес: https://readera.org/14318587

IDR: 14318587

Список литературы A note on weakly \Aleph_1-separable P-groups

  • Benabdallah K., Wilson R. Thick groups and essentially finitely indecomposable groups//Can. J. Math.-1978.-V. 30, № 3.-P. 650-654.
  • Cutler D., Missel C. The structure of C-decomposable p^{\omega+n}-projective abelian p-groups//Comm. Algebra.-1984.-V. 12, № 3.-P. 301-319.
  • Danchev P. Basic subgroups in abelian group rings//Czechoslovak Math. J.-2002.-V. 52, № 1.-P. 129-140.
  • Danchev P. Characteristic properties of large subgroups in primary abelian groups//Proc. Indian Acad. Sci. Math. Sci.-2004.-V. 114, № 3.-P. 225-233.
  • Danchev P. Commutative group algebras of thick abelian p-groups//Indian J. Pure Appl. Math.-2005.-V. 36, № 6.-P. 319-328.
  • Danchev P. Notes on p^{\omega+1}-projective abelian p-groups//Comment. Math. Univ. St. Pauli.-2006.-V. 55, № 1.-P. 17-27.
  • Danchev P. Note on elongations of totally projective p-groups by p^{\omega+n}-projective abelian p-groups//Liet. matem. rink.-2006.-V. 46, № 2.-P. 180-185.
  • Danchev P. Note on elongations of summable p-groups by p^{\omega+n}-projective abelian p-groups//Rend. Ist. Mat. Univ. Trieste.-2006.-V. 38, № 1.-P. 45-51.
  • Danchev P. Generalized Dieudonn\'e and Honda criteria//Alg. Colloq.-2008.-V. 15.
  • Danchev P. Generalized Dieudonn\'e and Hill criteria//Portugal. Math.-2008.-V. 65, № 1.
  • Danchev P. A note on Irwin's conjecture (essentially finitely indecomposable p-groups = thick p-groups)//Comm. Alg., to appear.
  • Eklof P., Mekler A. On endomorphism rings of \omega_1-separable primary groups.-Berlin etc.: Springer, 1983.-P. 320-339.-(Lect. Notes in Math.; 1006).
  • Fuchs L. Infinite Abelian Groups. I, II.-M.: Mir, 1974, 1977.
  • Griffith P. A note on a theorem of Hill//Pac. J. Math.-1969.-V. 29, № 2.-P. 279-284.
  • Head T. Dense submodules//Proc. Amer. Math. Soc.-1962.-V. 13.-P. 197-199.
  • Head T. Remarks on a problem in primary abelian groups//Bull. Soc. Math. France.-1963.-V. 91.-P. 109-112.
  • Hill P. On decomposition of groups//Can. J. Math.-1969.-V. 21, № 3.-P. 762-768.
  • Hill P. Sufficient conditions for a group to be a direct sum of cyclic groups//Rocky Mount. J. Math.-1971.-V. 1, № 2.-P. 345-351.
  • Hill P. Almost coproducts of finite cyclic groups//Comment. Math. Univ. Carolinae.-1995.-V. 36, № 4.-P. 795-804.
  • Hill P., Megibben C. Quasi-closed primary groups//Acta Math. Acad. Sci. Hungar.-1965.-V. 16.-P. 271-274.
  • Huber M. Methods of set theory and the abundance of separable abelian p-groups.-Berlin etc.: Springer, 1983.-P. 304-319.-(Lect. Notes in Math.; 1006).
  • Irwin J., Cellars R., Snabb T. A functorial generalization of Ulm's theorem//Comment. Math. Univ. St. Pauli.-1978.-V. 27, № 2.-P. 155-177.
  • Irwin J., Keef P. Primary abelian groups and direct sums of cyclics//J. Algebra.-1993.-V. 159, № 2.-P. 387-399.
  • Irwin J., O'Neill J. On direct products of abelian groups//Can. J. Math.-1970.-V. 22, № 4.-P. 525-544.
  • Irwin J., Richman F. Direct sums of countable abelian groups and related concepts//J. Algebra.-1965.-V. 2, № 4.-P. 443-450.
  • Kamalov F. Q-groups and Fuchs 5-groups//Izv. Vishih Uch. Zav. Math.-1974.-V. 149, № 10.-P. 29-36.
  • Kamalov F. On the Fuchs 5-groups of cardinality \aleph_1//Izv. Vishih Uch. Zav. Math.-1975.-V. 159, № 8.-P. 46-54.
  • Khabbaz S. Abelian torsion groups having a minimal system of generators//Trans. Amer. Math. Soc.-1961.-V. 98.-P. 527-538.
  • Kulikov L. On the theory of abelian groups of arbitrary cardinal number I, II//Mat. Sb.-1941.-V. 9.-P. 165-182; 1945.-V. 16.-P. 129-162.
  • Megibben C. On high subgroups//Pac. J. Math.-1964.-V. 14, № 4.-P. 1353-1358.
  • Megibben C. \omega_1-separable p-groups//Abelian Group Theory, Proc. Third Conf. Oberwolfach (FRG, 1985).-1987.-P. 117-136.
  • Nunke R. Purity and subfunctors of the identity//Topics in Abelian Groups.-Chicago: Scott, Foresman and Co., 1963.-P. 121-171.
Еще
Статья научная